# SDR AALA202312189725

- Difficulty date: December 12, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 64,334 hours, 37,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT AFT FLIGHT ATTENDANT DIRECT VIEW JUMPSEAT LOCATION INOPERATIVE. MAINTENANCE REPLACED THE FLASHLIGHT (AALA202312189725) AND BATTERY (AALA202312183094)
